# SDR SIMA200200204

- Difficulty date: December 19, 2001
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240825400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP4 INSPECTION FLOORBEAM 39 WAS FOUND TO BE CORRODED.  FLOORBEAM 39 WAS REPLACD IAW ATR SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
